Amazon cover image
Image from
Image from Google Jackets

Lattice structures on Banach spaces / Nigel J. Kalton.

By: Material type: TextTextSeries: Memoirs of the American Mathematical Society ; no. 493Publication details: Providence, R.I. : American Mathematical Society, c1993.Description: vi, 92 p. ; 26 cmISBN:
  • 0821825577 (acidfree paper)
Subject(s): DDC classification:
  • 510 s 512/.55 20
LOC classification:
  • QA3 .A57 no. 493 QA326
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Collection Call number Status Date due Barcode
Books Books School of Theoretical Physics Library Books 515.72 KAL (Browse shelf(Opens below)) Available 1098

"Volume 103, number 493 (end of volume)."

Includes bibliographical references (p. 89-92).

There are no comments on this title.

to post a comment.